Please use this identifier to cite or link to this item:
Title: Kan extension and stable homology of Eilenberg-Mac Lane spaces
Authors: Pirashvili, T
First Published: Oct-1996
Citation: TOPOLOGY, 1996, 35 (4), pp. 883-886
DOI Link: 10.1016/0040-9383(95)00049-6
ISSN: 0040-9383
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.